# SDR SWIA972243

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 17,535 hours, 23,895 cycles
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, GOT TRIM AURAL WARNING WITH TRIM SET IN GREEN RANGE.  ABORTED TAKEOFF. PERFORMED AURAL WARNING RESET PROCEDURES, CHECKS GOOD IAW MM 31-63-00
